Publication
Title
Pade-approximants in operator-theory for the solution of non-linear differential and integral-equations
Author
Language
English
Source (journal)
Computers & mathematics with applications. - Oxford
Publication
Oxford : 1982
ISSN
0898-1221
Volume/pages
8:6(1982), p. 445-466
ISI
A1982PZ08300004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 20.04.2018
Last edited 14.09.2018
To cite this reference